# SDR CA041005002

- Difficulty date: September 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,339 hours
- Engine: Allsn 501D13D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DISPATCH WITH 29 PASSENGER ABOARD AT 13:32 GMT AND CAME BACK AT 14:14 WITH C2 DOOR OPEN. MAINTENANCE DISCOVERED THAT THE C2 DOOR COULD BE CLOSE IMPROPERLY IN SOME OCCASION AND NO DAMAGE WAS FOUND. MAINTENANCE CLOSE THE DOOR AND CONFIRM THE LOCK HAD ENGAGED, AIRCRAFT RETURN TO XXX NORMALLY. A VISUAL INSPECTION WAS C/O AGAIN OF THE DOOR AND DOOR FRAME, NO DAMAGE WAS FOUND. COMPLETE RIGGING OF DOOR WAS C/O IAW MAINTENANCE MANUAL AND AIRCRAFT RETURN TO SERVICE.
